# SDR UPS05445716

- Difficulty date: October 31, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 71,851 hours, 16,829 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Part serial: UP31114
- Condition: Cracked
- Location: Nr 3 Pylon Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG REAR ENG MOUNT THRUST LINK AFT LUG UPPER AND LOWER OF BORE FOUND SUSPECTED CRACK INDICATIONS WHICH WERE GREATER THAN 40 PERCENT FSH, EXCEEDED LIMIT.  REFER TO EO NR B747-7120-22596-A FOR THRUST LINK REPLACEMENT.  ENGINE REMOVED AND REINSTALLED ON TASK CARD NR 5000.
